Skip to Main content Skip to Navigation
Journal articles

Lyndon factorization of generalized words of Thue

Abstract : The i-th symbol of the well-known infinite word of Thue on the alphabet \ 0,1\ can be characterized as the parity of the number of occurrences of the digit 1 in the binary notation of i. Generalized words of Thue are based on counting the parity of occurrences of an arbitrary word w∈\ 0,1\^+-0^* in the binary notation of i. We provide here the standard Lyndon factorization of some subclasses of this class of infinite words.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Thursday, March 13, 2014 - 4:54:27 PM
Last modification on : Wednesday, November 29, 2017 - 10:26:22 AM
Long-term archiving on: : Friday, June 13, 2014 - 12:06:23 PM


Files produced by the author(s)




Anton Černý. Lyndon factorization of generalized words of Thue. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2002, Vol. 5, pp.17-46. ⟨10.46298/dmtcs.296⟩. ⟨hal-00958970⟩



Record views


Files downloads